# SDR USAA2012030100009

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 33,850 hours, 20,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY L-1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FOUND WITH 0 PSI PRESSURE.  REPLACED THE DIAPHRAGM, SEALS AND SHEAR PIN IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-610-001.  SERVICED PRESSURE IAW AMM 52-10-00-614-001.
